Mathematical Logic Quarterly 37 (18):273-288 (1991)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/malq.19910371802
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 57,109
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Solvable Cases of the Decision Problem.W. Ackermann - 1954 - Amsterdam: North-Holland Pub. Co..
Solvable Cases of the Decision Problem.[author unknown] - 1956 - Philosophy 31 (116):92-93.

View all 9 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Eine Bemerkung Zum Reduktionstyp ∀3 ∃(0, 1).Michael Deutsch - 1987 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 33 (2):179-186.

Analytics

Added to PP index
2013-12-01

Total views
11 ( #797,338 of 2,411,471 )

Recent downloads (6 months)
6 ( #121,865 of 2,411,471 )

How can I increase my downloads?

Downloads

My notes